# SDR P2EA99052

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  NR 4 GROUND SPOILER DELAMINATED.  DEFECT SIZE:  LENGTH 10 INCHES WIDTH 20 INCHES.  REPAIRED SPOILER PER COOPESA B.O. COO-CMP-3-57-010-99 DATED JAN 19, 1999.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER ROBERT M. MANASHI DESIGNATION 710167-SW DATED JAN 19, 1999.  SEE COOPESA W.O. M1-0005-43, VAM 100 NR 505.  (X)
